WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - CLIENTS ARE REPORTING DELAYED DELIVERY BY AUSTRALIA POST DUE TO COVID RESTRICTIONS, FOR URGENT ITEMS PLEASE SELECT EXPRESS DELIVERY WHEN COMPLETING CHECKOUT

24 x Cold and Flu Relief (Day & Night PE) - Codral Alternative Generic

24 x Cold and Flu Relief (Day & Night PE) - Codral Alternative Generic

Vendor
Pharmacy Action
Regular price
$8.99
Sale price
$8.99
Regular price
Sold out
Unit price
per 

1 x 24 Tablet Packs = 24 Tablets Total
Each 24 Tablet Pack Contains: 16 Day Tablets, 8 Night Tablets

Each DAY Tablet Contains

Active Ingredient                                           Purpose
Paracetamol 500mg                                     Analgesic
Phenylephrine hydrochloride 5mg              Decongestant

Each NIGHT Tablet Contains
Active Ingredient                                           Purpose

Paracetamol 500mg                                     Analgesic
Phenylephrine hydrochloride 5mg              Decongestant
Chlorphenamine maleate 2mg                    Antihistamine

What this medicine is used for:
Pharmacy Action Cold & Flu Relief Day & Night PE tablets provide temporary relief from the following cold and flu symptoms: 
Nasal congestion, sinus pain, runny nose, headache and body aches and pains.
Reduces fever
The night tablet also provides relief from sneezing and watery eyes.  Relief from symptoms allows rest.

ASK YOUR DOCTOR OR PHARMACIST BEFORE USE
- If you are taking other products containing paracetamol
- If you are pregnant or likely to become pregnant
- If you have high blood pressure or heart problems
- If you are taking anti-depressant medication.

This product may cause sleeplessness. The night time medication may cause drowsiness.  If affected do not drive a vehicle or operate machinery. 
Avoid alcohol.

Directions For Use

Adults and Children over 12 years:    Take 2 White Tablets  in the morning and afternoon if required.  Take 2 pink Night tablets at night before sleep if required.  Dose
may be repeated after 4-6 hours if required.
- Do not take the Night tablets within 4 hours of taking the Day tablets.
- Do not exceed 6 Day tablets and 2 Night tablets in 24 hours
- Do not give to children under 12 years of age.

Keep to the recommended dose.  Do not take this medicine for longer than 48 hours at a time (children and adolescents) or a few days at a time (adults) unless advised by a doctor.

KEEP TO THE RECOMMENDED DOSE

Warnings and Disclaimers

If an overdose is taken or suspected, ring the Poisons Information Center (Australia 131 126) or go to the hospital immediately
even if you feel well because of the risk of delayed serious liver damage.